# SDR DALA2024111210889

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAM BTW STA Y-954 TO 994 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00076: CORROSION LEVEL 2. CORROSION ON DOOR JAM BTW STA Y-954 TO 994 AT AFT CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROC 7 REPAIR 7. (LP #0655665)
